A purely atomic superprocess with dependent spatial motion is characterized as the pathwise unique solution of a stochastic partial differential equation, which is driven by a time-space white noise defining the spatial motion and a sequence of independent Brownian motions defining the branching mechanism.

Additional Metadata
Keywords Dependent spatial motion, Existence of solution, Pathwise uniqueness, Purely atomic superprocess, Stochastic partial differential equation
Persistent URL dx.doi.org/10.1142/S0219025703001377
Journal Infinite Dimensional Analysis, Quantum Probability and Related Topics
Citation
Dawson, D.A, Li, Z. (Zenghu), & Wang, H. (Hao). (2003). A degenerate stochastic partial differential equation for the purely atomic superprocess with dependent spatial motion. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6(4), 597–607. doi:10.1142/S0219025703001377